# SDR UIEA2019083105411

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,652 hours, 17,028 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE DURING APU START ATTEMPT. PERFORMED OPS CHECK IAW AMM 30-41-00, OPS CHECKS GOOD AT THIS TIME.
